# SDR CALA0100775

- Difficulty date: August 23, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- Aircraft time: 49,562 hours, 23,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fs 1250-1347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN CENTER FLOOR PANELS DELAMINATED AT FS 1250-1309 AND FS 1309-1347. NEW FLOOR PANELS WERE INSTALLED IAW ECRA 5320-01265.
